# SDR SWAA2023011183996

- Difficulty date: December 20, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB IN-SPAR RIB AT HSS 129.5.  CRACKED AT THE 2ND STIFFENER.   REMOVED CRACK DAMAGE FROM THE STIFFENER IAW SRM 55-10-09-2R-4 STEP 4.B (1 & 2).    HFEC INSPECTED DAMAGE CUTOUT ON WEB AND STIFFENER  IAW NDT PART 6 51-00-00 PROCEDURE 23.  FABRICATED REPAIR  T-SECTION, ANGLE, & SHIM  IAW SRM 55-10-09-2R-4 STEP 4.F -.   INSTALLED THE REPAIR IAW SRM 55-10-09-2R-4 STEP 4.M - Q.
